The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 112 NO.1 / (1996))
The theta divisor of a jacobian variety and the decoding of geometric Goppa codes
Thierry Henocq, Denis Rotillon,
Pages. 13-28
Abstract
Contents 1. Introduction
2. The map $\Psi ^s_{g-1}$
3. The map $\Psi ^s_{g-2}$
4. Explicit search for divisors establishing the nonsurjectivity of
$\Psi^g_{g-1}$ for the Klein quartic over $F_8$
Acknowledgements
Key words
Mathmatical Subject Classification